# SDR CA070613003

- Difficulty date: June 12, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,973 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MMU4001R
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STUDENT TRIED TO START ENGINE THE STARTER WOULD NOT ENGAGE. AIRCRAFT BROUGHT INTO HANGAR AND COWLS REMOVED. AME TRIED TO ENGAGE STARTER IN THE SHOP BUT IT WOULD NOT ENGAGE. WHEN HE CHECKED THE STARTER IT WAS VERY HOT AND THERE WAS SOME SMOKE COMING OUT OF IT. STARTER REMOVED AND SENT BACK FOR WARRANTY REPLACMENT.
